# SDR F3LA2009101600202

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 16,687 hours, 8,214 cycles
- Engine: Ge CFM56*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: D5463042201
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C071806. DURING DEN C3 C-CHECK, INSP NOTED THE NR 2 ENG OTBD PYLON RIB SUPPORT WAS CRACKED ABOUT RIB 7.  MX REMOVED AND REPLACED SUPPORT IAW SRM 51-42-11, SRM 51-44-11, SRM 51-26-00, SRM 54-52-12 AND SRM 51-42-00.
